# SDR SWAA2022110957268

- Difficulty date: October 7, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 59,586 hours, 35,374 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241ADF HAS BROKEN CORNER ON FWD EDGE / REMOVED DELAMINATED SKIN PLIES; TAP TESTED AREA (NO DISBONDS NOTED); REMOVED SURFACE CONTAMINANTS; PREPARED REPAIR AREA FOR REPLACEMENT CORE/REPAIR PLIES; AND CLEANED REPAIR AREA; ALL ACCORDING TO SRM 53-00-50-2R-6; PARA'S 3.A; AND 3.C THRU 3.E.;[02] VALIDATED APPLICABILITY OF REPAIR TO BE COMPLETED IAW SRM 53-00-50-2R-6.;[03] VERIFIED CORRECTIVE ACTION 1 AND 2  VALIDATED APPLICABILITY OF REPAIR TO BE COMPLETED IAW SRM 53-00-50-2R-6.;[04] FABRICATED CORE PLUG USING BMS 8-124 C4 T5 GR9 LOT#1287137 AND UPPER SURFACE REPAIR PLIES USING BMS 9-3H2 LOT#1502472-1 IAW SRM 53-00-50-2R-6 PARA 3F; G.(1)INSTALLED UPPER SURFACE REPAIR PLIES USING BMS 8-201TY3 LOT#AK2EP8210K AND CORE PLUG USING BMS 5-28TY19 LOT#AK2DP3091K; VACUUM BAGGED; LEAK CHECK GOOD WITH VACUUM GAUGE ID:ATS2796 CAL DUE 10/2023 IAW SRM 53-00-50-2R-6 PARA 3F-H.CURED UPPER PLIES AND CORED WITH THERMOMETER ID:ATS2208 CAL DUE 10/2022; UNBAGGED; SANDED CORE PLUG CONTOUR TO PANEL; CLEANED REPAIR AREA AND FABRICATED LOWER SURFACE REPAIR PLIES USING BMS 9-3H2 LOT#1502472-1 IAW SRM 53-00-50-2R-6 PARA 3I-K. OK TO INSTALL.;[09] VERIFIED CORRECTIVE ACTION ITEM 8. OK TO INSTALL REPAIR PLIES.;[10] INSTALLED PLIES WITH BMS8-201 LOT NUMBER AK2EP8210K; VACUUM BAGGED AND VERIFIED SATISFACTORY 5X5 USING VACUUM GAUGE ID: ATS2797 DUE: 10/2023; WORK PERFORMED IAW SRM 53-00-50-2R-6 PARAGRAPH 3.G.(1).(B-C) AND H.(1);REPAIR COMPLETED
